このエントリーをはてなブックマークに追加
ID 33112
FullText URL
Author
Albas, Emine
Abstract

In this paper, some results concerning orthogonal generalized derivations are generalized for a nonzero ideal of a semiprime ring. These results are a generalization of results of M. Brešar and J. Vukman in [3], which are related to a theorem of E. Posner for the product of derivations on a prime ring.

Keywords
derivation
generalized derivation
orthogonal generalized derivations
semiprime ring
ideal
Published Date
2007-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume49
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol49/iss1/3